MAUDE Adverse Event Report: DEPUY ORTHOPAEDIC INC, 1818910 PFC*SIGMA C/R FEM LT SZ 4 TRL; KNEE INSTRUMENT : FEMORAL TRIALS

DEPUY ORTHOPAEDIC INC, 1818910 PFC*SIGMA C/R FEM LT SZ 4 TRL; KNEE INSTRUMENT : FEMORAL TRIALS
Catalog Number 961004
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/15/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the sigma size 4 left femur trial and size 4 box trial are stuck together and the box trial screw is stripped.The box trial cannot be removed from the femur trial.No surgical delay.
 
Additional Manufacturer Narrative
(b)(4).The instrument associated with this report was not returned.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Common Device Name
KNEE INSTRUMENT : FEMORAL TRIALS
Manufacturer (Section D)
DEPUY ORTHOPAEDIC INC, 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7586338
Report Number1818910-2018-61730
Device Sequence Number178421
Product Code JWH
UDI-Device Identifier10603295234586
UDI-Public10603295234586
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K943462
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 05/15/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number961004
Device Lot NumberJJ0211
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/15/2018
Supplement Date Received by Manufacturer11/13/2018
Initial Report FDA Received Date06/11/2018
Supplement Report FDA Received Date11/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1